# SDR SWAA2018121827716

- Difficulty date: December 9, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A54008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM INNER CHORD CORRODED BETWEEN BS 900 TO BS 993.  R&R R2 CREASE BEAM IAW SRM & DWG.
